Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 145, NWS Quad Cities, IA

August 23, 2007Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 8:28 PM CDT for Lee County, Iowa; Hancock County, Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 8:28 PM CDT (01:28 UTC)
Expired
Aug 23, 2007, 9:30 PM CDT
In force
62 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Lee County, IA, Hancock County, IL

The radar

The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 7:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 240128
SVRDVN
IAC111-ILC067-240230-
/O.NEW.KDVN.SV.W.0145.070824T0128Z-070824T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN SOUTHEAST IOWA...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM DENMARK TO FORT
  MADISON TO 8 MILES WEST OF DONNELLSON...OR ALONG A LINE EXTENDING
  FROM 10 MILES WEST OF BURLINGTON TO FORT MADISON TO 15 MILES
  SOUTHEAST OF KEOSAUQUA...AND MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT MADISON AROUND 835 PM CDT...
  NIOTA AROUND 840 PM CDT...
  DALLAS CITY AROUND 845 PM CDT...
  NEW BOSTON AND COLUSA AROUND 850 PM CDT...
  MONTROSE AND NAUVOO AROUND 855 PM CDT...
  DISCO AROUND 900 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.

LAT...LON 4060 9168 4067 9170 4068 9148 4078 9137
      4078 9133 4071 9120 4070 9112 4064 9120
      4064 9119 4064 9092 4039 9092 4028 9121

$$

LE
2 follow-up statements
000 
WWUS53 KDVN 240222
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CDT THU AUG 23 2007

IAC111-240229-
/O.CAN.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
LEE IA-
919 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY IS CANCELLED...

THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING STRONG WINDS TO 60 
MPH AND NICKEL SIZE HAIL HAVE MOVED OUT OF THE WARNED AREA. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING WIND GUSTS TO 40 
MPH...FREQUENT DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL.  THE 
HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT 
FRIDAY MORNING FOR SOUTHEASTERN IOWA AND WEST CENTRAL ILLINOIS.

LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
      4060 9137 4063 9126 4064 9092 4039 9092
      4038 9093 4029 9120

$$

ILC067-240230-
/O.CON.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
HANCOCK IL-
919 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HANCOCK COUNTY...

AT 914 PM CDT...A GROUP OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING
FROM WEBSTER TO CARTHAGE TO WESTERN ILLINOIS THRESHER...OR ALONG A
LINE EXTENDING FROM 9 MILES NORTHEAST OF CARTHAGE TO CARTHAGE TO
KEOKUK...MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BENTLEY AND BASCO AROUND 925 PM CDT...

PLEASE CALL REPORTS OF STRONG WINDS AND HAIL IN TO LOCAL LAW 
ENFORCEMENT FOR REFERRAL TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
      4060 9137 4063 9126 4064 9092 4039 9092
      4038 9093 4029 9120

$$

LE
000 
WWUS53 KDVN 240239
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT THU AUG 23 2007

ILC067-240248-
/O.EXP.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
HANCOCK IL-
938 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY EXPIRED AT 930
PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

THIS STORM IS STILL CAPABLE OF PRODUCING WINDS TO 40 
MPH...TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.  THE 
RAINFALL MAY CAUSE LOCALIZED FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
      4060 9137 4063 9126 4064 9092 4039 9092
      4038 9093 4029 9120

$$

LE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Aug 23, 3:00 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT THU AUG 23 2007

.SYNOPSIS...LOW PRESSURE WILL DEVELOP OVER EASTERN KANSAS AND
NEBRASKA TONIGHT AND MOVE TO THE EAST ALONG A STATIONARY BOUNDARY
EXTENDING ACROSS IOWA AND ILLINOIS. THUNDERSTORMS WITH HEAVY RAIN
ARE EXPECTED TO DEVELOP WHICH MAY LEAD TO LOCALIZED FLASH FLOODING
TONIGHT. PERIODS OF RAIN...LIKELY HEAVY AT TIMES...WILL OCCUR AGAIN
ON FRIDAY AS THE STATIONARY BOUNDARY BEGINS TO SLOWLY DRIFT TO THE
SOUTH.
&&

.SHORT TERM...REST OF TODAY AND FRIDAY...SCATTERED THUNDERSTORMS
WILL OCCUR THIS EVENING ACROSS THE FORECAST AREA. HEAVIER AND MORE
WIDESPREAD RAIN IS EXPECTED AGAIN OVERNIGHT AS LOW PRESSURE DEVELOPS
OVER EASTERN KANSAS AND NEBRASKA AND MOVES ACROSS IOWA ALONG A 850
MB/SFC BOUNDARY. ALL SHORT RANGE WEATHER MODELS SHOW THIS
DEVELOPMENT WITH VARYING AMOUNTS OF MODERATE TO HEAVY MODEL QPF. I
HAVE POPULATED MY QPF GRIDS WITH 18Z HPC QPF WHICH SEEMS TO BE
REASONABLE. I HAVE EXTENDED THE FLASH FLOOD WATCH THAT WAS IN AFFECT
ACROSS MY NORTHERN FORECAST AREA TO THE SOUTH AND THIS WATCH NOW
INCLUDES ALL MY FORECAST AREA COUNTIES THROUGH 00Z SAT. PERIODS OF
HEAVY RAIN WILL CONTINUE ON FRIDAY UNTIL THE SFC/850 MB BOUNDARY
SLOWLY SAGS TO THE SOUTH AS HIGH PRESSURE BEGINS TO BUILD INTO THE
UPPER MISSISSIPPI VALLEY. ...KUHL...
&&

.LONG TERM...SATURDAY TROUGH NEXT THURSDAY...THIS FORECAST PERIOD
WILL START OFF DRY AND LESS HUMID AS HIGH PRESSURE CONTINUES TO
BUILD INTO THE UPPER MID WEST. THE NEXT CHANCE OF RAIN WILL BE
TUESDAY AFTERNOON THROUGH WEDNESDAY AS A COLD FRONT MOVES ACROSS THE
AREA. I HAVE INCLUDED CHANCE POPS IN THE FORECAST FOR THIS TIME
FRAME. DRY AND PLEASANT WEATHER WILL RETURN TO THE REGION LATE IN
THE FORECAST PERIOD AS COOLER HIGH PRESSURE BUILDS IN FROM CANADA.
...KUHL...
&&

.AVIATION...
GENERAL MVFR CIGS WILL PREVAIL ACROSS THE REGION THIS EVENING AND
OVERNIGHT. INTERMITTENT IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS
WITH BRIEF LIFR CONDITIONS MAY OCCUR IN THE HEAVIEST STORMS. SFC
VSBYS COULD DROP TO 1-2 MILES IN HEAVY RAIN WITH CIGS AOB 1,000 FT.
STRONG GUSTY WINDS OF 30 TO 50 MPH AND HAIL ARE ALSO POSSIBLE IN THE
STRONGEST THUNDERSTORMS. ...KUHL...
&&

.HYDROLOGY...
BUSY HYDRO EVENT UNFOLDING WITH MANY FCST POINTS IN FLOOD WARNINGS
OR ADVISORIES...AND POTENTIALLY SIGNIFICANT CHANGES BEYOND WHAT THE
GOING FORECASTS DESCRIBE.

NEW FLOOD WARNINGS HAVE BEEN ISSUED TODAY FOR THE FOLLOWING RIVERS...
- MISSISSIPPI RIVER FROM THE QUAD CITIES DOWNSTREAM TO NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.
- MIDDLE AND LOWER WAPSIPINICON RIVER.
- LOWER CEDAR RIVER INCLUDING THE CEDAR RAPIDS IA AREA.
- IOWA RIVER FROM ITS CONFLUENCE WITH THE CEDAR RIVER DOWNSTREAM TO
THE MISSISSIPPI RIVER.

FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS...
- UPPER TO MIDDLE WAPSIPINICON RIVER.
- IOWA RIVER UPSTREAM OF CORALVILLE LAKE.
- ROCK RIVER.
- PECATONICA RIVER.

FLOOD ADVISORIES CONTINUE FOR THE FOLLOWING RIVERS...
- MISSISSIPPI RIVER IN THE DUBUQUE IA AREA.
- CEDAR RIVER FROM THE VINTON IA AREA UPSTREAM.

THE RIVER FORECASTS ARE BASED ON COMBINED OBSERVED AND FORECAST
RAINFALL. THE 18Z HPC QPF FEATURED SOME SIGNIFICANT INCREASES IN OUR
FORECAST AREA WHICH TRANSLATED TO SOME SIGNIFICANT INCREASES IN THE
RIVER FORECASTS. THE RIVERS MOST AFFECTED WERE THE IOWA RIVER
DOWNSTREAM OF CORALVILLE LAKE...THE LOWER SKUNK RIVER BASIN...THE
LOWER DES MOINES RIVER BASIN AND THE ROCK RIVER BASIN. ALTHOUGH THE
FORECAST HYDROGRAPHS HAVE BEEN UPDATED ON OUR WEB PAGE...I HAVE
DECIDED TO LET THE EVENING SHIFT DECIDE ON ANY CHANGES. IN
ADDITION...THE 00Z HPC QPF WILL PROVIDE ADDITIONAL INFORMATION.
..JAZ..
&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF
HIGHWAY 92.  FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY
EVENING FOR ALL OTHER LOCATIONS.

IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF
HIGHWAY 92.  FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY
EVENING FOR ALL OTHER LOCATIONS.

MO...FLASH FLOOD WATCH MIDNIGHT THROUGH FRIDAY EVENING.

&&

KUHL/JAZ
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT THU AUG 23 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO
THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR
THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY
EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST
AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS
AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY
RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL.

RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY
RIVERS...PARTICULARLY ON THE ROCK RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS
OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT
THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND
MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE
PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND
DAMAGING WINDS.

SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE
MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER
LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF
RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT
COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO
MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH
MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN
ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL
OVER 1 INCH AS WELL AS ANY FLOODING.

MAYES

In the hours before

Local storm report, Aug 23, 7:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     6 S FAIRFIELD           40.92N 91.97W
08/23/2007  M61 MPH          JEFFERSON          IA   AWOS

&&

RAYW
Local storm report, Aug 23, 8:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
809 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HEAVY RAIN       FAIRFIELD               41.01N 91.97W
08/23/2007  E2.00 INCH       JEFFERSON          IA   EMERGENCY MNGR

            HEAVY RAIN HAS CAUSED FLOODING ON CITY STREETS

0757 PM     TSTM WND DMG     FAIRFIELD               41.01N 91.97W
08/23/2007                   JEFFERSON          IA   EMERGENCY MNGR

            POWER LINES AND TREE BRANCHES DOWN ACROSS CITY

&&

RAYW
Local storm report, Aug 23, 8:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             BATAVIA                 40.99N 92.17W
08/23/2007  U0.88 INCH       JEFFERSON          IA   EMERGENCY MNGR

&&

RAYW
Local storm report, Aug 23, 8:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     MOUNT PLEASANT          40.96N 91.55W
08/23/2007  M47 MPH          HENRY              IA   AMATEUR RADIO

&&

RAYW
Local storm report, Aug 23, 8:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       GALVA                   41.17N 90.04W
08/23/2007  M3.00 INCH       HENRY              IL   TRAINED SPOTTER

            RAINFALL SINCE 2 PM

&&

RAYW
Local storm report, Aug 23, 8:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
824 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     BIRMINGHAM              40.88N 91.95W
08/23/2007  E60 MPH          VAN BUREN          IA   LAW ENFORCEMENT

            WIND PUSHED A TRUCK ACROSS A PARKING LOT

&&

RAYW

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:11 PM CDTSevere Thunderstorm WarningDVNJefferson64 min
Aug 23, 7:50 PM CDTSevere Thunderstorm WarningDVNHenry, Van Buren73 min
Aug 23, 8:20 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa55 min
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee, Van Buren38 hr
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee60 hr
Aug 23, 9:53 PM CDTFlash Flood WarningDVNKeokuk6 hr
Aug 23, 10:03 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington24 hr
Aug 23, 10:12 PM CDTFlash Flood WarningDVNJefferson, Van Buren6 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNClinton, Scott24 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNMuscatine, Scott24 hr
Aug 23, 10:59 PM CDTFlash Flood WarningDVNHenry5 hr
Aug 23, 11:46 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNJohnson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNKeokuk47 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNHenry, Jefferson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 24, 7:59 AM CDTFlash Flood Warning EmergencyDVNJefferson, Van Buren6 hr
Aug 24, 7:59 AM CDTFlash Flood WarningDVNJefferson6 hr
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNJones, Linn4 days
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNCedar, Johnson, Linn5 days
Aug 24, 12:53 AM CDTFlash Flood WarningDVNHenderson6 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNHenry, Rock Island30 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.